# SDR ASAA1159668

- Difficulty date: May 18, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 17,363 hours, 5,464 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED TRIP RESET EXTINGUISHED LIGHT PER QRH.  COULD NOT DUPLICATE.  PERFORMED FIM 21 53 00 810 803, OPS CHECK NORMAL.
